# SDR SWAA2021081218332

- Difficulty date: September 23, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 75,226 hours, 44,854 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARAD 712-00-21 POST DOCK INTERMEDIATE CHECK-GENERAL WALK AROUND SAFETY INSPECTION. FOUND AT VERTICAL FIN R/H MOST LOWERD FIN PANEL DEBONDED AND MISSING HARDWARE. (PANEL 324 ER) / FABRICATED NEW PANEL IAW BOEING DWG 175A1601 AND REINSTALLED 324ER
